# SDR 03271667

- Difficulty date: September 28, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 5,665 hours, 4,602 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY PATH LIGHTING WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL PERFORMED A SATISFACTORY OPERATIONAL CHECK AND NO DEFECTS WERE NOTED.   AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
